High Creatinine Level is a common symptom for patients with kidney disease. In fact, some medications are effective to lowering the level for patients. However, improper medications also can aggravate creatinine level. Well then, what kind of medications should I avoid with high creatinine level? Here we will give you some information.
Antibiotics such as Amphotercin B, Gentanycin and Vancomycin can also cause damage to the kidneys and raise creatinine level.
ACEI (angiotensin converting enzyme inhibitors)
ACE inhibitors are typically given to patients after heart attacks because they enlarge the blood vessels of the heart and lower blood pressure. Some patients with impaired kidney function, such as narrowing of arterial vessels in the kidneys, should not take ACE inhibitors because they can further damage the kidneys and raise creatinine levels.
Cyclosporine can also cause elevated creatinine levels. Cyclosporine is an immunsuppressant that is given to prevent rejection of transplanted organs or lower urine protein. In some instances, it is given to treat autoimmune disorders. Although it shows good effects in treating kidney disease, long-term intake also induce adverse effects.
Foot pain, back pain or kidney pain is the common symptom for those with kidney disease. If patients take painkillers like Ibuprofen, Aspirin, and Naproxen are consumed for a long time, kidney failure and high creatinine level will be caused. For this reason, kidney disease patients should avoid taking these medicines without consulting doctors in advance.
Diuretics like Lasix are also believed to be able to cause elevation of creatinine level as they can increase the kidneys’ work overtime tying to compensate.
The mentioned above are just some parts. If you want to know more information, you can email to email@example.com or leave a message below directly and we will do our best to help you.
Previous：Treatments for Creatinine Level 5.13
Ready for the next step? Learn more about treatment options for kidney disease symptoms.